Advanced Search
Article Contents
Article Contents

Inverse problem for a coupled parabolic system with discontinuous conductivities: One-dimensional case

Abstract Related Papers Cited by
  • We study the inverse problem of the simultaneous identification of two discontinuous diffusion coefficients for a one-dimensional coupled parabolic system with the observation of only one component. The stability result for the diffusion coefficients is obtained by a Carleman-type estimate. Results from numerical experiments in the one-dimensional case are reported, suggesting that the method makes possible to recover discontinuous diffusion coefficients.
    Mathematics Subject Classification: Primary: 35R30, 35K57, 90C20, 90C51.


    \begin{equation} \\ \end{equation}
  • [1]

    F. Alvarez, J. Bolte, J. F. Bonnans and F. Silva, Asymptotic expansions for interior penalty solutions of control constrained linear-quadratic problems, Technical Report RR 6863, INRIA, (2009).


    A. Benabdallah, M. Cristofol, P. Gaitan and M. Yamamoto, Inverse problem for a parabolic system with two components by measurements of one component, Applicable Analysis, 88 (2008), 683-709.doi: 10.1080/00036810802555490.


    A. Benabdallah, M. Cristofol, P. Gaitan and L. de Teresa, A new Carleman inequality for parabolic systems with a single observation and applications, C. R. Math. Acad. Sci. Paris, 348 (2010), 25-29.doi: 10.1016/j.crma.2009.11.001.


    A. Benabdallah, Y. Dermenjian and J. Le Rousseau, Carleman estimates for the one-dimensional heat equation with a discontinuous coefficient and applications to controllability and a inverse problem, Journal of Mathematical Analysis and Applications, 336 (2007), 865-887.doi: 10.1016/j.jmaa.2007.03.024.


    A. Benabdallah, P. Gaitan and J. Le Rousseau, Stability of discontinuous diffusion coefficients and initial conditions in an inverse problem for the heat equation, SIAM Journal on Control and Optimization, 46 (2007), 1849-1881.doi: 10.1137/050640047.


    S. Boyd and L. Vandenberghe, "Convex Optimization," Cambridge University Press, Cambridge, 2004.


    M. Cristofol, P. Gaitan and H. Ramoul, Inverse problems for a two by two reaction-diffusion system using a carleman estimate with one observation, Inverse Problems, 22 (2006), 1561-1573.doi: 10.1088/0266-5611/22/5/003.


    M. Cristofol, P. Gaitan, H. Ramoul and M. Yamamoto, Identification of two coefficients with data of one component for a nonlinear parabolic system, Applicable Analysis, (2011), 1-9.


    A. V. Fiacco and G. P. McCormick, "Nonlinear Programming: Sequential Unconstrained Minimization Techniques," John Wiley and Sons, Inc., New York-London-Sydney, 1968.


    M. Hinze and A. Schiela, Discretization of interior point methods for state constrained elliptic optimal control problems: Optimal error estimates and parameter adjustment, Computational Optimization and Applications, 48 (2010), 581-600.doi: 10.1007/s10589-009-9278-x.


    V. Kolehmainen, M. Lassas, K. Niinimäki and S. Siltanen, Sparsity-promoting Bayesian inversion, Inverse Problems, 28 (2012), 025005, 28 pp.doi: 10.1088/0266-5611/28/2/025005.


    O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, "Linear and Quasi-Linear Equations of Parabolic Type," Translations of Mathematical Monographs, 23, AMS, Providence, RI, 1968.


    J. Le Rousseau and L. Robbiano, Local and global Carleman estimates for parabolic operators with coefficients with jumps at interfaces, Inventiones Mathematicae, 183 (2011), 245-336.doi: 10.1007/s00222-010-0278-3.


    J.-L. Lions and E. Magenes, "Problèmes aux Limites Non Homogènes et Applications," Vol. 1, Travaux et Recherches Mathématiques, No. 17, Dunod, Paris, 1968.


    S. Mehrotra, On the implementation of a primal-dual interior point method, SIAM Journal on Optimization, 2 (1992), 575-601.doi: 10.1137/0802028.


    I. Neitzel, U. Prüfert and T. Slawig, Strategies for time-dependent PDE control using an integrated modeling and simulation environment. Part one: problems without inequality constraints, Technical Report 408, Matheon, Berlin, (2007).


    I. Neitzel, U. Prüfert and T. Slawig, Strategies for time-dependent PDE control with inequality constraints using an integrated modeling and simulation environment, Numerical Algorithms, 50 (2008), 241-269.doi: 10.1007/s11075-008-9225-4.


    J. Nocedal and S. J. Wright, "Numerical Optimization," Second edition, Springer Series in Operations Research and Financial Engineering, Springer, New York, 2006


    O. Poisson, Uniqueness and Hölder stability of discontinuous diffusion coefficients in three related inverse problems for the heat equation, Inverse Problems, 24 (2008), 025012, 32 pp.doi: 10.1088/0266-5611/24/2/025012.


    U. Prüfert and F. Tröltzsch, An interior point method for a parabolic optimal control problem with regularized pointwise state constraints, ZAMM Z. Angew. Math. Mech., 87 (2007), 564-589.doi: 10.1002/zamm.200610337.


    L. Roques and M. Cristofol, The inverse problem of determining several coefficients in a non linear Lotka-Volterra system, Inverse Problems, 28 (2012), 075007, 12 pp.doi: 10.1088/0266-5611/28/7/075007.


    K. Sakthivel, N. Branibalan, J.-H. Kim and K. Balachandran, Erratum to: Stability of diffusion coefficients in an inverse problem for the lotka-volterra competition system, Acta Applicandae Mathematicae, 111 (2010), 149-152.doi: 10.1007/s10440-010-9570-x.


    A. Schiela, Barrier methods for optimal control problems with state constraints, SIAM Journal on Optimization, 20 (2009), 1002-1031.doi: 10.1137/070692789.


    A. Schiela and A. Günther, An interior point algorithm with inexact step computation in function space for state constrained optimal control, Numerische Mathematik, 119 (2011), 373-407.doi: 10.1007/s00211-011-0381-4.


    A. Schiela and M. Weiser, Superlinear convergence of the control reduced interior point method for PDE constrained optimization, Computational Optimization and Applications, 39 (2008), 369-393.doi: 10.1007/s10589-007-9057-5.


    M. Ulbrich and S. Ulbrich, Primal-dual interior point methods for PDE-constrained optimization, Mathematical Programming, 117 (2009), 435-485.doi: 10.1007/s10107-007-0168-7.


    R. J. Vanderbei and D. F. Shanno, An Interior-point algorith for nonconvex nonlinear programming, Computational Optimization and Applications, 13 (1999), 231-252.doi: 10.1023/A:1008677427361.


    M. Weiser, T. Gänzler and A. Schiela, A control reduced primal interior point method for a class of control constrained optimal control problems, Computational Optimization and Applications, 41 (2008), 127-145.doi: 10.1007/s10589-007-9088-y.


    S. J. Wright, "Primal-Dual Interior-Point Methods," SIAM, Philadelphia, PA, 1997.doi: 10.1137/1.9781611971453.


    W. Wollner, A posteriori error estimates for a finite element discretization of interior point methods for an elliptic optimization problem with state constraints, Computational Optimization and Applications, 47 (2010), 133-159.doi: 10.1007/s10589-008-9209-2.

  • 加载中

Article Metrics

HTML views() PDF downloads(107) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint